# SDR SWAA2016041550941

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 72,779 hours, 59,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 001211
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CRACKED AT AFT SIDE, 3RD STOP FROM THE BOTTOM.  R & R DOOR IAW AMM.
